# SDR FDEA202509151703

- Difficulty date: September 15, 2025
- Submitted: September 15, 2025
- Operation: Air carrier
- Aircraft: N525FE
- Make and model: Doug MD-11F
- Aircraft serial: 48565
- Aircraft time: 90,658 hours, 19,302 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 15310T0384785
- Condition: Ground Damage
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

AFT CGO LOADER WENT UP (BY ITSELF PER RAMP) AND  HITTED THE AFT FUSELAGE BELOW DOOR FRAME, LOADER  STILL IN CONTACT CURRENTLY, BUT A HOLE IS VISIBLE  ALREADY ABOUT 5 SQUARE INCHES. WILL EVALUATE WHEN  LOADER IS REMOVED.  OMPLIED WITH EA 1-5330-T0384834 PART 2 REPAIR OF SKIN AT STA 1781-1821 L36R-L38R.
